# SDR RAIA00809006

- Difficulty date: September 7, 2008
- Submitted: October 8, 2008
- Operation: Air carrier
- Aircraft: N810HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145231
- Engine: Rroyce AE3007A12
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Condition: Defective
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, CREW SHUTDOWN THE NR 2 ENGINE IN FLIGHT DUE TO LOW OIL AND LOW OIL AND LOW OIL PRESSURE. MAINTENANCE  INSPECTED THE ENGINE AND FOUND A BAD O-RING AT THE NR4 GENERATOR. THE O-RING WAS REPLACED AND LEAK CHECK OF THE NR 2 ENGINE DID NOT PRODUCE ANY OTHER LEAKS.  (K)
